×

zbMATH — the first resource for mathematics

The fundamental solution of a degenerate partial differential equation of parabolic type. (English) Zbl 0043.09901

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Kolmogoroff, Zufaellige Bewegungen, Ann. of Math. vol. 35 (1934).
[2] S. Chandrasekhar, Stochastic processes in physics and astronomy, Reviews of Modern Physics vol. 15 I (1943). · Zbl 0061.46403
[3] W. Feller, Zur Theorie der stochastischen Prozesse, Math. Ann. vol. 113 (1936). · Zbl 0014.22201
[4] F. G. Dressel, The fundamental solution of the parabolic equation, Duke Math. J. 7 (1940), 186 – 203. · JFM 66.0462.02
[5] -, The fundamental solution of the parabolic equation, Duke Math. J. vol. 13 (1946).
[6] M. Gevrey, Sur la nature analytique des solutions des équations aux dérivées partielles, Ann. École Norm. vol. 35 (1918). · JFM 46.0721.01
[7] -, Equations aux dérivées partielles du type parabolique, J. Math. Pures Appl. vol. 9 (1913).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.